MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY
Model Number 413184
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 69 of 69.(b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
It was reported that 69 out of 100 wafers had an off centered starter hole.The affected products were not used on patients.Photographs depicting the issue were received from the complainant.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: d4: unique identifier (udi).H6: investigation results under imdrf cause investigation code, imdrf investigation findings, imdrf cause conclusions.H10: investigation summary.An investigation was completed for this complaint by the assigned manufacturing site investigation team.The complaint summary of this investigation required rework.A corrective actions/preventive actions (capa) was raised, and an updated/corrected investigation summary has been completed in accordance with assigned capa.A supplemental mdr is being submitted to document the completion of investigation rework and final investigation; the complaint record will proceed to closure.Batch record review: lot 9h03547 was manufactured on 09/03/2019 in the convex 2pc line with a total of (b)(4) market units.Complaint investigator performed a batch record review on 08/06/2020 to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, under international commodity code (icc) code 413184 system application product (sap) material id (b)(4) and manufacturing order (b)(4).The batch record review supports that there were no discrepancies related to the issue reported.Returned sample evaluation: photos related to the reported problem are available for evaluation.Investigation summary: v.Investigation conclusion: material, method/process, manpower and measurement sections were reviewed, and it is considered none of them interfered on the incidence of the root cause, also, these sections and possible opportunities were previously covered.Based on the investigation findings through revision of the batch records documentation, process observation, personnel interviewed, methodology implemented, the root cause for this failure mode was identified as machine.As observed during this investigation the contributor factors to this failure mode were the following: a) condition of the yamaha arm.B) condition of vision system cameras.C) variance in the materials, cause variation in the placement.This is causing the overall variation 0.6.This accumulation of variation causes the complaint in section 1.To maintain acceptable levels of variation the maintenance for the arm will be improved.And base on the rate of complaints and the variation identify, codes with a rate higher than 10 complaints per million will be block and manufactured on the improve convex 2 pc in building 8a.The investigation associated with related event has been approved and is complete.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092.Manufacturing site: 9618003.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key10090457
Report Number9618003-2020-11547
Device Sequence Number20494674
Product Code EXE
UDI-Device Identifier00768455124541
UDI-Public00768455124541
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/01/2024
Device Model Number413184
Device Lot Number9H03547
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2020
Supplement Date Received by Manufacturer11/08/2023
Initial Report FDA Received Date05/27/2020
Supplement Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown